# SDR DALA2023060804682

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 3,430 hours, 397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 3L EXIT SIGN BROKEN. CORRECTIVE ACTION: REF ER/A 609513-14. (2804207)
